# SDR CALA9900761

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMSE299A
- Condition: Discharged
- Location: Door 3l
- Part time: 20,098 hours
- Component: Aviall
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS WOULD NOT TEST.  THE BATTERY PACK AND CHARGER AT DOOR 3L WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-01, PAGE 201.
